# SDR HEEA955769

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 65201008
- Condition: Failed
- Location: Triple Tach
- Part time: 360 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 NEEDLE WILL NOT INDICATE. SENT TO FIVE STAR TECHNOLOGY, INC. FOR INSPECTION AND REPAIR.
